# SDR SCNA20230104009

- Difficulty date: December 6, 2022
- Submitted: January 4, 2023
- Operation: General aviation
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8123U20
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL AFT OF RT ZEE CHANNEL AT BS 767.   CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AND REPLACED THE INTERCOSTAL BS 737 - 787 RBL30, WL 158 IAW SRM 51-40-00-02-0G-0 AND DWG 146A8123. CAUSE OF CORROSION WAS MOISTURE.
